Medical Specialty >> Gynecology
Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|Angelica - Thu Feb 10, 2005 10:38 am||
I have problems with birth control. When I take the pill (no matter what the doseage), I have migraines. I am currently using a vaginal ring, and though I'm not having severe headaches, I'm having severe mood swings. Severe mood swings--I cried all day yesterday and today I've cried all morning. What kind of birth control can I use that won't affect me so badly (besides condoms)?
|Theresa Jones, RN - Sat Feb 12, 2005 11:38 am||
The birth control that you were on wouldn't happen to be Yasmin would it? There has been a multitude of complaints of symptoms associated with this particular form.
I would suggest that if your current method causes such surges of symptoms that you contact your physician and alert him/her to this as they will probably want you to try a different form or method.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.